American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] R. H. Bing and Michael Starbird. Linear isotopies in $E\sp{2}$ . Trans. Amer. Math. Soc. 237 (1978) 205-222. MR 0461510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jane Gilman. An example about normalizers in mapping class groups . Proc. Amer. Math. Soc. 69 (1978) 115-118. MR 0486493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jerome Powell. Two theorems on the mapping class group of a surface . Proc. Amer. Math. Soc. 68 (1978) 347-350. MR 0494115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information   
View Article: PDF

[5] Mark D. Meyerson. Representing homology classes of closed orientable surfaces . Proc. Amer. Math. Soc. 61 (1976) 181-182. MR 0425967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard J. Tondra. The domain rank of a surface is countable . Proc. Amer. Math. Soc. 48 (1975) 483-490. MR 0365574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[8] Neal R. Wagner. A continuity property with applications to the topology of $2$-manifolds . Trans. Amer. Math. Soc. 200 (1974) 369-393. MR 0358781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Neal R. Wagner. A continuity property and surface topology. Bull. Amer. Math. Soc. 79 (1973) 1308-1311. MR 0339059.
Abstract, references, and article information   
View Article: PDF

[10] John D. Baildon. Open simple maps and periodic homeomorphisms . Proc. Amer. Math. Soc. 39 (1973) 433-436. MR 0324626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF

[12] Joan S. Birman. A normal form in the homeotopy group of a surface of genus $2$, with applications to $3$-manifolds . Proc. Amer. Math. Soc. 34 (1972) 379-384. MR 0295308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dix H. Pettey. Mapping onto 2-dimensional spaces. Bull. Amer. Math. Soc. 78 (1972) 53-54. MR 0286083.
Abstract, references, and article information   
View Article: PDF

[14] Charles L. Hagopian. A fixed point theorem for plane continua. Bull. Amer. Math. Soc. 77 (1971) 351-354. MR 0273591.
Abstract, references, and article information   
View Article: PDF

[15] Richard J. Tondra. The domain rank of open surfaces of infinite genus . Proc. Amer. Math. Soc. 28 (1971) 581-583. MR 0296920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1